×

zbMATH — the first resource for mathematics

A homomorphic characterization of principal semi AFLs without using intersection with regular sets. (English) Zbl 0506.68063

MSC:
68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Culik, K.; Fich, F.E.; Salomaa, A., A homomorphic characterization of regular languages, Discrete appl. math., 4, 149-152, (1982) · Zbl 0481.68069
[2] Ginsburg, S., Algebraic and automata-theoretic properties of formal languages, (1975), North-Holland · Zbl 0325.68002
[3] Greibach, S.; Hopcroft, J., Independence of AFL operations, (), 33-40
[4] Salomaa, A., Theory of automata, (1969), Pergamon · Zbl 0193.32901
[5] Salomaa, A., Jewels of formal language theory, (1981), Computer Science Press · Zbl 0487.68063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.